# SDR TWRA0022

- Difficulty date: March 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ELECTRICAL SMOKE IN COCKPIT FROM CONTROL PEDESTAL THROUGH NR 1 THROTTLE OPENING SLOT.  DISAPPEARED WHEN CONTROL STAND PANEL LIGHTS WERE TURNED OFF.  INSPECTED AREA, CHECKED WIRING FOR ANY DISCREPANCIES, NONE NOTED.  UNABLE TO DUPLICATE ITEM.  (M)
